Journal article icon

Journal article

OPTIMAL ISOPERIMETRIC-INEQUALITIES FOR ABELIAN-BY-FREE GROUPS

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
TOPOLOGY More from this journal
Volume:
34
Issue:
3
Pages:
547-564
Publication date:
1995-07-01
DOI:
ISSN:
0040-9383
Pubs id:
pubs:10315
UUID:
uuid:fe93a34a-23fb-4b30-b8ae-e03c3d186243
Local pid:
pubs:10315
Source identifiers:
10315
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP